Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Mar 1, 2012, 5:09 PM EST for 4 counties in Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 1, 2012, 5:09 PM EST (22:09 UTC)
- Expired
- Mar 1, 2012, 5:45 PM EST
- In force
- 36 min
- Issued by
- NWS Atlanta, GA
Counties Bleckley County, GA, Houston County, GA, Peach County, GA, Twiggs County, GA
The radar
The Robins AFB radar (KJGX), 17 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.2 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 496 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 518 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
355
WWUS82 KFFC 012209
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
509 PM EST THU MAR 1 2012
GAZ083-094>097-109-012245-
509 PM EST THU MAR 1 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TWIGGS...PEACH...
LAURENS...BLECKLEY...DODGE AND HOUSTON COUNTIES UNTIL 545 PM EST...
AT 506 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM FORT VALLEY TO 5 MILES EAST OF COCHRAN...
MOVING NORTHEAST AT 40 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS TWIGGS...
PEACH...LAURENS...BLECKLEY...DODGE AND HOUSTON COUNTIES THROUGH 545
PM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE PAULK...
MAGNOLIA...PORTER...COLEY STATION...COCHRAN...SAND BED...PERRY...FORT
VALLEY...ROYAL...HOUSTON LAKE...KATHLEEN...MIAMI VALLEY...
POWERVILLE...CHESTER AND GOLDSBORO.
&&
LAT...LON 3240 8344 3243 8368 3251 8393 3252 8400
3256 8397 3268 8366 3266 8360 3270 8361
3273 8353 3266 8327 3259 8323 3263 8314
3260 8292 3249 8273 3234 8332
TIME...MOT...LOC 2209Z 245DEG 33KT 3254 8384 3247 8357
3244 8334 3237 8324
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Mar 1, 3:09 PM EST, 2 hours earlier.
Area forecast discussion, Mar 1, 3:09 PM EST, 2 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 309 PM EST THU MAR 1 2012 .SHORT TERM /TONIGHT THROUGH SATURDAY/... SHOWER AND THUNDERSTORM ACTIVITY HAS FINALLY BEGUN TO DIMINISH ACROSS THE AREA THIS AFTERNOON...WITH A FEW REMAINING CELLS EXITING THE SOUTHEAST CWA. COLD FRONT HAS ENTERED NORTHWEST GEORGIA IS CURRENTLY DRAPED JUST TO THE NORTHWEST OF THE ATLANTA METRO AREA. EXPECT THIS FRONT TO PUSH INTO CENTRAL GEORGIA THIS EVENING BEFORE PULLING BACK NORTHWARD AS A WARM FRONT TONIGHT. THIS FRONT WILL ACT AS A FOCUS FOR SHOWER AND THUNDERSTORM ACTIVITY INTO TONIGHT...SO HAVE CONTINUED WITH HIGHEST POPS ACROSS THE SOUTH AND PORTIONS OF THE CENTRAL CWA THROUGH 00Z TONIGHT BEFORE TRANSITIONING HIGHEST POPS TO NORTH GEORGIA THROUGH FRIDAY MORNING. INSTABILITIES WITH THE ACTIVITY TODAY ARE MODERATE...WITH ML CAPE IN THE 600-700 J/KG RANGE...BUT WITH MEEK SHEAR. AS WARM FRONT MOVES NORTHWARD TONIGHT...SHEAR INCREASES BOTH 0-1KM AND 0-6KM TO BE MORE SUBSTANTIAL...BUT CAPE DIMINISHES WITH AFTERNOON HEATING. FOR NOW...EXPECTING ISOLATED THUNDER. SOME STORMS MAY BE STRONG. FRIDAY...SURFACE LOW PRESSURE PROPAGATES FROM THE PLAINS INTO THE CENTRAL GREAT LAKES REGION...DRAGGING A COLD FRONT TO NORTHWEST GEORGIA. ALTHOUGH CHANCE TO LIKELY POPS REMAIN IN PLACE THROUGH FRIDAY AHEAD OF THIS FRONT...THE MAIN LINE OF CONVECTION IS EXPECTED TO ENTER THE STATE AROUND 00Z SATURDAY. HAVE TIMED LIKELY TO CATEGORICAL POPS BASED ON FRONT PROGRESSION. MODELED INSTABILITIES AND SHEAR WITH THIS LINE ARE HIGHER...AND STRONG TO ISOLATED SEVERE STORMS CAN BE EXPECTED. ML CAPE VALUES AFTER 18Z ARE IN THE 600-750 J/KG RANGE AND DECREASE TO 500-600 J/KG AFTER 00Z. 0-6KM BULK SHEAR INCREASES FROM 60 TO 70 KTS DURING THIS TIME. FOR TEMPERATURES...MAV APPEARS TO BE THE POOR PERFORMER OVER THE LAST FEW DAYS. HAVE GENERALLY TAKEN A BLEND OF THE GUIDANCE...TENDING TOWARDS THE LOCAL BIAS AND THE MET. FRONT PUSHES THROUGH THE STATE THROUGH SATURDAY...WITH POPS DIMINISHING QUICKLY BEHIND THE FRONT...WITH ONLY CHANCE TO LIKELY POPS ACROSS THE SOUTHEASTERN PORTION OF THE CWA AFTER 00Z SATURDAY. HIGH PRESSURE BUILDS INTO THE REGION FROM THE GULF OF MEXICO BY LATE WEEKEND. .LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... HIGH PRESSURE BUILDS INTO THE CWA FROM THE GULF OF MEXICO AND TRANSITIONS OVER THE EASTERN COAST BY TUESDAY AFTERNOON. HAVE MADE NO MAJOR CHANGES TO THE LONG TERM FORECAST...AND AS A RESULT...HAVE INCLUDED THE ORIGINAL FORECAST DISCUSSION BELOW.../31 /ISSUED 418 AM EST THU MAR 1 2012/ COLD FRONT WILL BE MOVING THROUGH OUR AREA ON SATURDAY. SOME OF THE THUNDERSTORMS MAY BE STRONG AND EVEN SEVERE DURING THE EARLY MORNING HOURS ON SATURDAY. THE GFS ENSEMBLE MEMBERS AND SREF ARE ALL FASTER AND DRIER THAN THE ECMWF. DECIDED TO STICK WITH THE GFS FOR TIMING OF THIS COLD FRONT...ESPECIALLY SINCE THERE IS A MODEL CONSENSUS. THE UPPER LEVEL LOW WILL SWING THROUGH THE AREA EARLY ON SUNDAY. ON SUNDAY EXPECT HIGH PRESSURE TO BUILD INTO THE STATE THAT SHOULD KEEP OUR WEATHER QUIET UNTIL MID WEEK WHEN THE CHANCES OF PRECIP INCREASE AGAIN. 26 && .HYDROLOGY... RAINFALL AMOUNTS OVER THE NEXT 48 HOURS WILL BE IN THE 1 TO 2 INCH RANGE...WITH HIGHEST TOTALS OVER NORTH GEORGIA. LOCALLY HEAVIER AMOUNTS ARE POSSIBLE. FOR NOW...FFG SUGGESTS AREAS CAN HANDLE THESE AMOUNTS...BUT WILL NEED TO CONTINUE TO MONITOR CONDITIONS TO DETERMINE IF FLASH FLOODING WILL BE A CONCERN. && .AVIATION... 18Z UPDATE... OVERALL CLOUDS CONTINUE TO SINK SOUTHWARD. VFR CONDITIONS ACROSS THE TAF SITES...HOWEVER MAY SEE MVFR CONDITIONS AT SOME POINT AT MCN WITH THE LINGERING SHRA. WITH MOISTURE ACROSS THE AREA...EXPECT LIFR TO IFR CIGS TO DEVELOP OVERNIGHT. AREA OF SHRA ACROSS ALABAMA SHOULD LIFT NORTHEASTWARD AND INTO THE TAF SITES THIS EVENING INTO TONIGHT. WEST WINDS WILL BECOME SW TONIGHT. GUSTS TO 18KTS ON FRIDAY. //ATL CONFIDENCE...18Z UPDATE... HIGH CONFIDENCE ON WINDS. MEDIUM CONFIDENCE ON VSBYS AND PRECIP OVERNIGHT. LOW CONFIDENCE ON CIGS TONIGHT. 11 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 58 75 60 62 / 40 40 90 90 ATLANTA 60 76 57 62 / 70 30 100 80 BLAIRSVILLE 51 70 53 58 / 70 70 90 60 CARTERSVILLE 57 77 55 59 / 70 50 100 50 COLUMBUS 65 80 64 69 / 50 20 80 80 GAINESVILLE 59 74 57 61 / 50 50 100 70 MACON 63 78 65 70 / 50 20 70 80 ROME 58 79 58 61 / 70 60 100 30 PEACHTREE CITY 59 77 58 66 / 70 20 100 80 VIDALIA 63 82 62 73 / 20 10 40 70 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 31/11/26
Hazardous weather outlook, Mar 1, 10:44 AM EST, 6 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1044 AM EST THU MAR 1 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-021545- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1044 AM EST THU MAR 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED THUNDERSTORMS ARE EXPECTED ACROSS PORTIONS CENTRAL GEORGIA THIS AFTERNOON SOUTH OF A LINE FROM HAMILTON...TO MACON...TO LOUISVILLE. ISOLATED THUNDERSTORMS ARE ALSO EXPECTED IN NORTH GEORGIA TONIGHT. .SYNOPSIS... A COLD FRONT HAS BEGUN TO MOVE INTO THE STATE THIS MORNING...AND IS EXPECTED TO STALL OUT ACROSS CENTRAL GEORGIA THIS AFTERNOON...THEN MOVE NORTH AS A WARM FRONT TONIGHT. THIS FRONT COULD CAUSE SHOWERS AND THUNDERSTORMS. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WILL BE OCCASIONAL LIGHTNING...SMALL HAIL TO TO THE SIZE OF NICKELS AND GUSTY WINDS TO 40 MPH...ESPECIALLY SOUTH OF A LINE FROM HAMILTON...TO MACON...TO LOUISVILLE TODAY AND NORTH OF THIS LINE TONIGHT. .DISCUSSION... A COLD FRONT HAS PUSHED INTO NORTHWEST GEORGIA THIS MORNING. AHEAD OF THE COLD FRONT A MOIST AND SOMEWHAT UNSTABLE ENVIRONMENT CONTINUES TO BE IN PLACE. PARAMETERS EXIST FOR STRONG THUNDERSTORMS WITH MU CAPE AROUND 500 J/KG AND 0 TO 3 KM HELICITY VALUES AROUND 100 TO 200. THIS COLD FRONT WILL THEN STALL OUT ACROSS CENTRAL GEORGIA AND SERVE AS THE FOCAL POINT FOR SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING. TONIGHT THIS FRONT WILL PULL NORTHWARD AS A WARM FRONT AND PROVIDE A SECOND ROUND OF SHOWERS AND THUNDERSTORMS FOR NORTH GEORGIA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... THUNDERSTORMS ARE POSSIBLE AGAIN ON FRIDAY MORNING THROUGH SATURDAY EVENING ACROSS NORTH AND CENTRAL GEORGIA. SOME STORMS MAY BE SEVERE FRIDAY AFTERNOON THROUGH SATURDAY MORNING. OTHERWISE NO THUNDERSTORMS ARE EXPECTED SUNDAY THROUGH WEDNESDAY AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Mar 1, 2:07 PM EST, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
207 PM EST THU MAR 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM HAIL 1 NNW ROCKLEDGE 32.46N 82.70W
03/01/2012 E0.88 INCH LAURENS GA POST OFFICE
UNITED STATES POST OFFICE IN ROCKLEDGE REPORTED
NICKLE-SIZED HAIL FOR LESS THAN 5 MINUTES IN ROCKLEDGE.
POWER OUTAGES WERE ALSO REPORTED IN ROCKLEDGE.
&&
RGARCIALocal storm report, Mar 1, 2:27 PM EST, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
227 PM EST THU MAR 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0143 PM TSTM WND DMG 2 SW MINTER 32.47N 82.79W
03/01/2012 LAURENS GA 911 CALL CENTER
LAURENS COUNTY 911 RELAYED A PUBLIC REPORT OF A TREE
DOWNED ONTO BUSH ROAD IN EAST DUBLIN AROUND 1343 EST.
&&
RGARCIALocal storm report, Mar 1, 2:46 PM EST, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
246 PM EST THU MAR 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 PM TSTM WND DMG 2 NNE ROCKLEDGE 32.48N 82.68W
03/01/2012 LAURENS GA PUBLIC
PUBLIC REPORTED SEVERAL DOWNED TREES ON THE ROADS NEAR
ROCKLEDGE JUST BEFORE 1400 EST.
0200 PM HAIL 5 SW ADRIAN 32.48N 82.65W
03/01/2012 E1.00 INCH LAURENS GA PUBLIC
PUBLIC REPORTED NICKLE TO QUARTER SIZED HAIL NEAR THE
LAURENS-TREUTLEN COUNTY LINE. THE HAIL DAMAGED A DOG
HOUSE IN A YARD.
&&
RGARCIASpecial weather statement, Mar 1, 3:15 PM EST, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
315 PM EST THU MAR 1 2012
GAZ080-090>093-012100-
315 PM EST THU MAR 1 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN SCHLEY...MARION...MACON...TAYLOR AND CHATTAHOOCHEE COUNTIES UNTIL
400 PM EST...
AT 311 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER JAMESTOWN/SOUTH FORT BENNING...MOVING EAST
AT 55 MPH.
WIND GUSTS OF 35 MPH ARE LIKELY AS THIS STORM MOVES ACROSS SCHLEY...
MARION...MACON...TAYLOR AND CHATTAHOOCHEE COUNTIES THROUGH 400 PM
EST. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE JAMESTOWN/SOUTH
FORT BENNING...CUSSETA...CHRISTOPHER...MANTA...ZELLOBEE...BRANTLEY...
DRANEVILLE...BUENA VISTA...CEDAR CREEK...PUTNAM...TAZEWELL...DOYLE...
WALLS CROSSING...ELLAVILLE AND CONCORD.
&&
LAT...LON 3221 8460 3223 8463 3223 8480 3224 8491
3227 8490 3236 8493 3246 8414 3223 8413
3223 8418 3216 8419
TIME...MOT...LOC 2015Z 269DEG 46KT 3230 8479Special weather statement, Mar 1, 4:14 PM EST, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
414 PM EST THU MAR 1 2012
GAZ093-095-105-107-012200-
414 PM EST THU MAR 1 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN PULASKI...MACON...DOOLY AND HOUSTON COUNTIES UNTIL 500 PM EST...
AT 410 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FOUNTAINVILLE...MOVING EAST AT 35 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS PULASKI...
MACON...DOOLY AND HOUSTON COUNTIES THROUGH 500 PM EST. SOME LOCATIONS
IN THE PATH OF THE STORM INCLUDE ANDERSONVILLE NATIONAL HISTORIC
SITE...FOUNTAINVILLE...BARTLETT...CLEARVIEW...WHITEWATER STATE
PARK...OGLETHORPE...FLINT RIVER WMA...MONTEZUMA...DRAYTON...
DOOLING...LILLY...BYROMVILLE...FIVE POINTS...VIENNA AND HENDERSON.
&&
LAT...LON 3203 8396 3209 8398 3215 8403 3217 8403
3219 8405 3219 8413 3223 8414 3223 8422
3229 8422 3230 8425 3234 8425 3243 8354
3219 8351 3218 8361 3203 8361
TIME...MOT...LOC 2114Z 265DEG 31KT 3225 8417Special weather statement, Mar 1, 5:09 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
509 PM EST THU MAR 1 2012
GAZ083-094>097-109-012245-
509 PM EST THU MAR 1 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TWIGGS...PEACH...
LAURENS...BLECKLEY...DODGE AND HOUSTON COUNTIES UNTIL 545 PM EST...
AT 506 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM FORT VALLEY TO 5 MILES EAST OF COCHRAN...
MOVING NORTHEAST AT 40 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS TWIGGS...
PEACH...LAURENS...BLECKLEY...DODGE AND HOUSTON COUNTIES THROUGH 545
PM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE PAULK...
MAGNOLIA...PORTER...COLEY STATION...COCHRAN...SAND BED...PERRY...FORT
VALLEY...ROYAL...HOUSTON LAKE...KATHLEEN...MIAMI VALLEY...
POWERVILLE...CHESTER AND GOLDSBORO.
&&
LAT...LON 3240 8344 3243 8368 3251 8393 3252 8400
3256 8397 3268 8366 3266 8360 3270 8361
3273 8353 3266 8327 3259 8323 3263 8314
3260 8292 3249 8273 3234 8332
TIME...MOT...LOC 2209Z 245DEG 33KT 3254 8384 3247 8357
3244 8334 3237 8324The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 29, 7:35 PM EST | Special Weather Statement | FFC | Chattooga, Floyd | 55 min |
| Feb 29, 7:42 PM EST | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 33 min |
| Mar 1, 3:10 AM EST | Special Weather Statement | FFC | Coweta | 35 min |
| Mar 1, 3:23 AM EST | Special Weather Statement | FFC | Fayette | 37 min |
| Mar 1, 9:35 AM EST | Special Weather Statement | FFC | Washington | 40 min |
| Mar 1, 10:16 AM EST | Special Weather Statement | FFC | Jefferson | 44 min |
| Mar 1, 1:47 PM EST | Special Weather Statement | FFC | Emanuel, Treutlen | 28 min |
| Mar 1, 1:54 PM EST | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Treutlen | 51 min |
| Mar 1, 3:15 PM EST | Special Weather Statement | FFC | Chattahoochee, Marion, Schley | 45 min |
| Mar 1, 4:14 PM EST | Special Weather Statement | FFC | Dooly, Macon | 46 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.